Title: Character tables and commutatitvity of normal subgroups
Authors: Dockx, Kris ×
Igodt, Paul G. #
Issue Date: 1991
Publisher: ACM Press
Series Title: SIGSAM Bulletin vol:25 issue:1
ISSN: 0163-5824
Publication status: published
KU Leuven publication type: DI
Appears in Collections:Mathematics, Campus Kulak Kortrijk
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.